# SDR DHL2001701007

- Difficulty date: April 27, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Condition: Loose
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL330 AT M.78 YOKE OSCILLATES BACK AND FORTH WITH AUTO-PILOT SELECTED ON SERVO-A.  TIGHTENED CRANK ON A-SYS ELEVATOR POSITION SENSOR IAW B727 22-11-77 OP CK GOOD.  NORMAL ON GROUND IAW B727 M/M 22-11-71.
